Skip Navigation

Read This Journal

The Current Issue View Current Issue (Volume 18 Issue 4 October 2007)
Advance Access Browse the Archive Editor's Choice - top articles FREE online

The IMA Journal of Management Mathematics is a quarterly, peer reviewed journal, published in selected areas of OR and Management Science. Preference is given to papers that fall into the following subject areas: Financial Modelling & Risk Analysis, Model Building and Model Optimization (both stochastic and deterministic), Production Processes, Logistics & Supply Chain Management, Decision Making Tools. Preference is also given to papers that contain mathematics that is innovative or original in the context of genuine applications to real problems.